About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 360860, 2 pages
http://dx.doi.org/10.1155/2013/360860
Editorial

Nonlinear Functional Difference Equations with Applications

1School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan 250014, China
2University of Agder, Kristiansand, Norway
3Department of Mathematics, University of Dayton, Dayton, OH 45469-2316, USA
4Department of Mathematics, North University of China, Taiyuan 030051, China
5School of Science, Shandong University of Technology, Zibo 255049, China

Received 20 May 2013; Accepted 20 May 2013

Copyright © 2013 Hua Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hua Su, Yuriy V. Rogovchenko, Youssef Raffoul, Yanbin Sang, and Fuyi Xu, “Nonlinear Functional Difference Equations with Applications,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 360860, 2 pages, 2013. doi:10.1155/2013/360860